# SDR Z1RA099008

- Difficulty date: January 19, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76C
- Aircraft serial: 760523
- Aircraft time: 2,367 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Ac Generator
- Part time: 2,368 hours
- Component: Ac Generator
- Component part number: 903201
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AC GENERATOR WILL NOT COME ON LINE DURING TEST, WIRES CHAFED IN BOX ASSY.  REPLACED WITH OVERHAULED ITEM (P/N 90320-1, S/N 010) RETURNED TO SERVICE.
